Liquidity Management with Decreasing-returns-to-scale and Secured Credit Line

Pierre, Erwan, Villeneuve, Stéphane and Warin, Xavier (2016) Liquidity Management with Decreasing-returns-to-scale and Secured Credit Line. Finance and Stochastics, 20 (4). pp. 809-854.

This is the latest version of this item.

[img]
Preview
Text
Download (636kB) | Preview
Official URL: http://tse-fr.eu/pub/30542

Abstract

This paper examines the dividend and investment policies of a cash constrained firm that has access to costly external funding. We depart from the literature by allowing the firm to issue collateralized debt to increase its investment in productive assets resulting in a performance sensitive interest rate on debt. We formulate this problem as a bi-dimensional singular control problem and use both a viscosity solution approch and a verification tech- nique to get qualitative properties of the value function. We further solve quasi-explicitly the control problem in two special cases.

Item Type: Article
Language: English
Date: October 2016
Refereed: Yes
Uncontrolled Keywords: Investment, dividend policy, singular control, viscosity solution
JEL codes: C61 - Optimization Techniques; Programming Models; Dynamic Analysis
G35 - Payout Policy
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse), TSM Research (Toulouse)
Site: UT1
Date Deposited: 30 Jun 2016 07:49
Last Modified: 26 Mar 2018 08:47
OAI ID: oai:tse-fr.eu:30542
URI: http://publications.ut-capitole.fr/id/eprint/22183

Available Versions of this Item

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year